# SDR AALA201510209002

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 45,688 hours, 26,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6110RP
- Condition: Defective
- Location: Zone 800
- Part time: 53,545 hours, 23,315 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, EPSU AFT LT EXTERIOR LOAD FAULT.  REPLACED AFT LT DOOR ESCAPE SLIDE IAW 26L00025011 & THE FAULT CLEARED.
